# SDR IPXA2022033080674

- Difficulty date: March 30, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N338UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 30,009 hours, 10,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AEMERGENCY EXIT SIGN BY ENTRY DOOR LOWER CENTER BULB INOPRELAMPED LOWER CENTER BULB ON EMERGENCY EXIT SIGN BY ENTRY DOOR OPS CHK PER MM 33 51 01
